BulDML at Institute of Mathematics and Informatics >
International Journal ITA >
2003 >
Volume 10 Number 2 >

Please use this identifier to cite or link to this item:

Title: On OBDD Transformations Representing Finite State Automata
Authors: Kryvyy, Sergey
Grzywacz, Wioletta
Keywords: Finite Automata
Congruence Relation
Issue Date: 2003
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: We present OBDD transformation problem representing finite labeled transition systems corresponding to some congruence relation. Transformations are oriented toward obtaining the OBDD of a minimized transition system for this congruence relation.
ISSN: 1313-0463
Appears in Collections:Volume 10 Number 2

Files in This Item:

File Description SizeFormat
ijita10-2-p18.pdf133.52 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback